# SDR AALA201911049014

- Difficulty date: November 3, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 60,217 hours, 22,803 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: B372BAM0515
- Part serial: 1795
- Condition: Faulty
- Location: Zone 100
- Part time: 881 hours, 327 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO CLT ON ACCOUNT OF FLIGHT CONTROL SPOILER FAULT. EMERGENCY WAS DECLARED. MAINTENANCE ACCOMPLISHED TSM 27-60-00-810-820-A. REMOVED & REPLACED SPOILER ELEVATOR COMPUTER 3 IAW AMM 27-94-34-400-001A. OPS CHECK GOOD.
